| Model Number |
6372 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported the patient experienced ineffective therapy due to high impedances on both extensions.Surgical intervention took place wherein it was noted that both the extensions were tangled.As such, the extensions were explanted and replaced to address the issue.Effective therapy was established.